Turkish Journal of Science
Volume 11, Issue 2
Date: September 2026
Articles: 5
Articles in this Issue
Multiplicative dependence between Padovan and Narayana numbers
Sharp Coefficient Bounds for Certain Subclass of Starlike Functions Connected with q-Analogue of the Exponential Function
A Caputo-Fabrizio fractional integral approach to Hermite-Hadamard type inequalities for strongly (s;m)-convex functions
Affine Asymptotically Nonexpansive Mappings on Finite-Gap Subsets of a Hybrid Sequence Space
Periodic Adjacent Couplings for Barycentric Shifts in a Hybrid Sequence Space
Published by: Engineering Journals


